Mechanics of Solids (about journal) Mechanics of Solids
A Journal of Russian Academy of Sciences
 Founded
in January 1966
Issued 6 times a year
Print ISSN 0025-6544
Online ISSN 1934-7936

Russian Russian English English About Journal | Issues | Guidelines | Editorial Board | Contact Us
 


IPMech RASWeb hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2021-1pp.13-33

Archive of Issues

Total articles in the database: 9179
In Russian (. . ): 6485
In English (Mech. Solids): 2694

<< Previous article | Volume 56, Issue 1 / 2021 | Next article >>
Chelnokov Yu.N., "Controlling the Spatial Motion of a Rigid Body Using Biquaternions and Dual Matrices," Mech. Solids. 56 (1), 13-33 (2021)
Year 2021 Volume 56 Number 1 Pages 13-33
DOI 10.3103/S0025654421010064
Title Controlling the Spatial Motion of a Rigid Body Using Biquaternions and Dual Matrices
Author(s) Chelnokov Yu.N. (Institute of Precision Mechanics and Control Problems of the Russian Academy of Sciences, Saratov, 410028 Russia, ChelnokovYuN@gmail.com)
Abstract The method of analytical construction of the control of the spatial motion of a rigid body (control of screw motion, equivalent to the composition of angular (rotational) and translational movements) is being developed in a nonlinear dynamic setting using Clifford biquaternions and dual matrices. The controls provide asymptotic stability in large for any selected programmed spatial motion in the inertial coordinate system and the desired dynamics of the controlled spatial motion of a rigid body. To construct control laws, biquaternionic and dual matrix models of the spatial motion of a rigid body, the concept of solving inverse problems of dynamics, the principle of feedback control and reduction of the constructed nonlinear differential equations of the perturbed spatial motion of a rigid body to the reference linear stationary differential forms of the selected structure by using the proposed nonlinear feedbacks in control laws.

Biquaternion models of the spatial motion of a rigid body are considered, a statement of the problem of control of the motion of a rigid body is given, various forms of nonlinear differential equations of the perturbed spatial motion of a rigid body in biquaternion and screw variables are presented, which are convenient for constructing control laws. Various dual matrix (screw) laws of control of the spatial motion of a rigid body are proposed, for which the nonlinear nonstationary differential equations of the perturbed spatial motion of a rigid body take the form of linear stationary dual matrix differential equations of the second order (with respect to the screw part of the biquaternion of the rigid body position error), invariant with respect to any chosen programmed spatial motion of a rigid body. Constant coefficients (scalar duals or matrix duals) of these equations are the amplification coefficients of nonlinear feedbacks in the proposed dual control laws that ensure the required quality of transient control processes. The determination of the amplification factors of nonlinear feedbacks and the properties of the controlled motion of a rigid body are discussed.
Keywords rigid body, spatial motion, programmed and stabilizing controls, screw control laws, biquaternion
Received 20 January 2019Revised 17 February 2019Accepted 28 February 2019
Link to Fulltext https://link.springer.com/article/10.3103/S0025654421010064
<< Previous article | Volume 56, Issue 1 / 2021 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 246, 119526 Moscow, Russia (+7 495) 434-3538 mechsol@ipmnet.ru https://mtt.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Ishlinsky Institute for Problems in Mechanics RAS
© Mechanics of Solids
webmaster
Rambler's Top100